Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

Hess, Peter; Poláčik, P (1994). Symmetry and convergence properties for non-negative solutions of nonautonomous reaction–diffusion problems. Proceedings of the Royal Society of Edinburgh: Section A, 124(03):573-587.

Hess, Peter (1986). On the Asymptotic Distribution of Eigenvalues of some Nonselfadjoint Problems. Bulletin of the London Mathematical Society, 18(2):181-184.

Amann, Herbert; Hess, Peter (1979). A multiplicity result for a class of elliptic boundary value problems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 84(1-2):145-151.

Deuel, Johanna; Hess, Peter (1976). 3.—A Criterion for the Existence of Solutions of Non-linear Elliptic Boundary Value Problems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 74:49-54.

This list was generated on Sun Apr 21 12:08:09 2019 CEST.